Weighted sums of orthogonal polynomials with positive zeros

M. Kijima, Erik A. van Doorn

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationOrthogonality, Moment Problems and Continued Fractions
    Place of PublicationDelft
    Pages31-32
    Number of pages2
    Publication statusPublished - 31 Oct 1994

    Keywords

    • METIS-141488

    Cite this

    Kijima, M., & van Doorn, E. A. (1994). Weighted sums of orthogonal polynomials with positive zeros. In Orthogonality, Moment Problems and Continued Fractions (pp. 31-32). Delft.